MAUDE Adverse Event Report: CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR

CLINICAL INNOVATIONS, LLC KIWI COMPLETE VACUUM DELIVERY SYSTEM; FETAL VACUUM EXTRACTOR
Model Number VAC-6000M
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); Hemorrhage, Subgaleal (2603)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical innovations is investigating the incident.User facility did report that baby is in good condition.If any additional information is obtained, a follow-up report will be submitted.
 
Event or Problem Description
Physician reported a subgaleal hemorrhage associated with a vacuum delivery using a kiwi omni-cup.4 pop-offs were reported.The outcome of the fetus was good.

Brand Name
KIWI COMPLETE VACUUM DELIVERY SYSTEM
Common Device Name
FETAL VACUUM EXTRACTOR
Manufacturer (Section D)
CLINICAL INNOVATIONS, LLC
747 w 4170 s
murray UT 84123
MDR Report Key9105386
Report Number1722684-2019-00016
Device Sequence Number19526741
Product Code HDB
UDI-Device Identifier00814247020000
UDI-Public00814247020000
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K981260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVAC-6000M
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2019
Initial Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;